Uniform approximation of sets and proximality in partially ordered dynamical systems
Differencialʹnye uravneniâ, Tome 5 (1969) no. 6, pp. 1101-1106
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_6_a12,
author = {A. M. Stakhy},
title = {Uniform approximation of sets and proximality in partially ordered dynamical systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1101--1106},
year = {1969},
volume = {5},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_6_a12/}
}
A. M. Stakhy. Uniform approximation of sets and proximality in partially ordered dynamical systems. Differencialʹnye uravneniâ, Tome 5 (1969) no. 6, pp. 1101-1106. http://geodesic.mathdoc.fr/item/DE_1969_5_6_a12/